# SDR UPS203783

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65184175
- Condition: Corroded
- Location: Bs 302
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION ON STIFFENER AT BS 302, WL 180, ON TOP OF PANEL OF NOSE GEAR WELL RBL 3.  REPLACED IAW SRM 51-30-2, 51-30-5.
